Solpadeine Max 30 Tablets

£7.99

This dual-action tablet provides powerful relief from acute to moderate pains, aches, and fevers associated with a variety of ailments like headaches, migraines, period pain, dental pain, and muscle pain.

Our Pharmacist will review these questions to make sure this medicine is safe for you.

SKU: 5012616291876-1 Categories: , ,

Description

Solpadeine Max Tablets are for the short term treatment (up to three days) of acute, moderate pain when other painkillers have not worked. Solpadeine Max Tablets uses a double action formula containing paracetamol and codeine, which are both analgesics (relieve pain). Paracetamol will also acts as an antipyretic (helps lower a raised temperature). Solpadeine Max Tablets are used to treat short term, acute moderate pain which cannot be relieved by taking other medicines containing paracetamol, ibuprofen or aspirin alone. Solpadeine Max Tablets are for the relief of headache, migraine, period pains, dental pain, backache, rheumatic pain, strains and sprains and sciatica.